A sauer–shelah–perles lemma for lattices

Stijn Cambie, Bogdan Chornomaz, Zeev Dvir, Yuval Filmus, Shay Moran

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We study lattice-theoretical extensions of the celebrated Sauer–Shelah–Perles Lemma. We conjecture that a general Sauer–Shelah–Perles Lemma holds for a lattice if and only if the lattice is relatively complemented, and prove partial results towards this conjecture.

Original languageEnglish (US)
Article numberP4.19
Pages (from-to)1-21
Number of pages21
JournalElectronic Journal of Combinatorics
Issue number4
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'A sauer–shelah–perles lemma for lattices'. Together they form a unique fingerprint.

Cite this